Criteria for weak convergence of nonnegative measures, and $\sigma$-topological spaces
Doklady Akademii Nauk, Tome 208 (1973) no. 1, pp. 18-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_1_a2,
author = {A. A. Borovkov and E. A. Pechersky},
title = {Criteria for weak convergence of nonnegative measures, and $\sigma$-topological spaces},
journal = {Doklady Akademii Nauk},
pages = {18--20},
year = {1973},
volume = {208},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_1_a2/}
}
TY - JOUR AU - A. A. Borovkov AU - E. A. Pechersky TI - Criteria for weak convergence of nonnegative measures, and $\sigma$-topological spaces JO - Doklady Akademii Nauk PY - 1973 SP - 18 EP - 20 VL - 208 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_1_a2/ LA - ru ID - DAN_1973_208_1_a2 ER -
A. A. Borovkov; E. A. Pechersky. Criteria for weak convergence of nonnegative measures, and $\sigma$-topological spaces. Doklady Akademii Nauk, Tome 208 (1973) no. 1, pp. 18-20. http://geodesic.mathdoc.fr/item/DAN_1973_208_1_a2/